# SDR SIMA201808275001

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 35,298 hours, 31,870 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Clamp
- Condition: Leaking
- Location: Nr 2 Bleed  Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE BLEED LEAK,  NR 2 BLEED  LEAK..  ADJUSTED THE CROSSBLEED CLAMPS IAW AMM 36-10-01, PERFORMED AN OPS CHECK OF THE NR 2 BLEED SYSTEM, NO MESSAGE NOTED WITH THE NR 2 ENGINE RUNNING AND PACKS RUNNING IAW AMM 36-00-00.
